Sale!

Ibuprofen | Nurofen for children suspension 100 mg /5 ml strawberry 200 ml

(2 customer reviews)

$25.00 $17.00

Buy Ibuprofen | Nurofen for children suspension 100 mg /5 ml strawberry 200 ml | Paypal | NO PRIOR PRESCRIPTION NEEDED! Anonimity & Fast World Shipping! – world.buy-pharm.com

6 in stock

Description

Pharmacological action

Pharmacotherapeutic group: non-steroidal anti-inflammatory drug (NSAIDs).

ATX code: M01AE01

Pharmacological properties of

Pharmacodynamics:

The mechanism of action of ibuprofen, a derivative of propionic acid from the group of non-steroidal anti-inflammatory drugs (NSAIDs), is due to inhibition of the synthesis of prostaglandins – pain mediators, inflammation and hyperthermia. Indirectly blocks cyclooxygenase 1 (COX-1) and cyclooxygenase 2 (COX-2), as a result of which it inhibits prostaglandin synthesis. In addition, ibuprofen reversibly inhibits platelet aggregation. It has analgesic, antipyretic and anti-inflammatory effects. The analgesic effect is most pronounced for pain of an inflammatory nature. The drug lasts up to 8 hours.

Pharmacokinetics:

Absorption – high, rapidly and almost completely absorbed from the gastrointestinal tract (GIT) (connection with plasma proteins – 90%). After taking the drug on an empty stomach in adults, ibuprofen is detected in blood plasma after 15 minutes, the maximum concentration (Cmax) of ibuprofen in blood plasma is reached after 60 minutes. Taking the drug with food can increase the time to reach maximum concentration (TCmax) up to 1-2 hours. The half-life (T1 / 2) is 2 hours. Slowly penetrates into the joint cavity, lingers in the synovial fluid, creating higher concentrations in it than in blood plasma. After absorption, about 60% of the pharmacologically inactive R-form slowly transforms into the active S-form. It is metabolized in the liver. It is excreted by the kidneys (unchanged no more than 1%) and, to a lesser extent, with bile.

In limited studies, ibuprofen was found in breast milk at very low concentrations.

Indications

For children from 3 months of life to 12 years of age as an antipyretic in infectious and inflammatory diseases and conditions accompanied by fever, incl. at:

– acute respiratory infections

flu – childhood infections

– other infectious and inflammatory diseases and post-vaccination reactions.

As an analgesic for mild to moderate pain, including with:

– toothache

– headache

– migraine

– neuralgia

– sore throat

– sore throat

– pain with sprains

– muscle pain

– rheumatic pain

– pain.

The drug is intended for symptomatic therapy, reducing pain and inflammation at the time of use, does not affect the progression of the disease.

Contraindications

Hypersensitivity to ibuprofen or any of the components that make up the drug.

Complete or incomplete combination of bronchial asthma, recurrent polyposis of the nose and paranasal sinuses and intolerance to acetylsalicylic acid or other NSAIDs.

History of bleeding or perforation of a gastrointestinal ulcer provoked by the use of NSAIDs.

Erosive and ulcerative diseases of the gastrointestinal tract (including gastric and duodenal ulcers, Crohn’s disease, ulcerative colitis) or ulcerative bleeding in the active phase or in the anamnesis (two or more confirmed episodes of peptic ulcer or ulcer bleeding).

Severe liver failure or liver disease in the active phase.

Severe renal failure (creatinine clearance <30 ml / min), confirmed hyperkalemia. Uncompensated heart failure, period after coronary artery bypass grafting. Cerebrovascular or other bleeding. Hemophilia and other bleeding disorders (including hypocoagulation), hemorrhagic diathesis. Pregnancy (III trimester). Fructose intolerance. Child body weight up to 5 kg. Caution If you have the conditions described in this section, you should consult your doctor before using the drug. Concomitant use of other NSAIDs, history of a single episode of gastric ulcer or gastrointestinal ulcer, gastritis, enteritis, colitis, presence of Helicobacter pylori infection, ulcerative colitis, bronchial asthma or allergic diseases in the acute stage or in history – severe bronchospasm may develop , systemic lupus erythematosus or mixed connective tissue disease (Sharp syndrome) – increased risk of aseptic meningitis chickenpox renal failure, including dehydration (creatinine clearance 30-60 ml / min), fluid retention and edema, liver failure, arterial hypertension and / or heart failure, cerebrovascular disease, dyslipidemia / hyperlipidemia, diabetes mellitus, peripheral artery disease, blood disease of unknown etiology (leukopenia, anemia) concurrent with other medicines that can increase the risk of ulcers or bleeding, in particular oral glucocorticosteroids (including prednisone), anticoagulants (including warfarin), selective serotonin reuptake inhibitors (including citalopram, fluoxetine, paroxetine, sertraline) or antiplatelet agents (including acetylsalicylic acid, clopidogrel) pregnancy (I-II trimester), the period of breastfeeding, old age. Composition 5 ml of Nurofen suspension for children contains: active ingredient: ibuprofen 100 mg, excipients: polysorbate 80 0.5 mg, glycerol 0.5 ml, maltitol syrup 1.625 ml, sodium saccharinate 10 mg, citric acid 20 mg, sodium citrate 25.45 mg, xanthan gum 37.5 mg, sodium chloride 5.5 mg, domifen bromide 0.5 mg, strawberry flavor 500244E 12.5 mg, purified water to 5 ml Dosage and administration Nurofen® for children is a suspension specially developed for children. For oral administration. Patients with increased gastric sensitivity are recommended to take the drug with meals. For short-term use only. Read the instructions carefully before taking the drug. Shake well before use. For accurate metering of the dose of the drug, a convenient measuring syringe is attached. 5 ml of the drug contains 100 mg of ibuprofen or 20 mg of ibuprofen in 1 ml. Fever (fever) and pain: Dosage for children depends on the age and body weight of the child. The maximum daily dose should not exceed 30 mg / kg of body weight of the child with intervals between doses of the drug for 6-8 hours. Children aged 3-6 months (baby weight 5 to 7.6 kg): 2.5 ml (50 mg) up to 3 times in 24 hours, not more than 7.5 ml (150 mg) per day. Children aged 6-12 months (baby weight 7.7 – 9 kg): 2.5 ml (50 mg) up to 3-4 times in 24 hours, no more than 10 ml (200 mg) per day. Children aged 1-3 years (child weight 10 – 16 kg): 5.0 ml (100 mg) up to 3 times in 24 hours, no more than 15 ml (300 mg) per day. Children aged 4-6 years (child weight 17 – 20 kg): 7.5 ml (150 mg) up to 3 times in 24 hours, no more than 22.5 ml (450 mg) per day. Children aged 7-9 years (child weight 21-30 kg): 10 ml (200 mg) up to 3 times in 24 hours, no more than 30 ml (600 mg) per day. Children aged 10-12 years (child weight 31 – 40 kg): 15 ml (300 mg) up to 3 times in 24 hours, not more than 45 ml (900 mg) per day. Duration of treatment – no more than 3 days. Do not exceed the indicated dose. If the symptoms persist or worsen when taking the drug within 24 hours (in children aged 3-5 months) or within 3 days (in children 6 months of age and older), stop treatment and consult a doctor. Post-immunization fever: For children under 6 months: 2.5 ml (50 mg) of the drug. If necessary, an additional 2.5 ml (50 mg) after 6 hours. Do not use more than 5 ml (100 mg) within 24 hours. Side effects The risk of side effects can be minimized by taking the drug in a short course, at the minimum effective dose needed to eliminate the symptoms. Side effects are predominantly dose dependent. The following adverse reactions were observed with short-term use of ibuprofen in doses not exceeding 1200 mg / day. In the treatment of chronic conditions and with prolonged use, other adverse reactions may occur. The frequency of adverse reactions was estimated based on the following criteria: very frequent ( 1/10), frequent (from 1/100 to <1/10), infrequent (from 1/1000 to <1/100), rare (from 1/10 000 to <1/1000), very rare (<1/10 000), the frequency is unknown (data on frequency estimation are not available). Violations of the blood and lymphatic system В· Very rare: hematopoiesis (anemia, leukopenia, aplastic anemia, hemolytic anemia, thrombocytopenia, pancytopenia, agranulocytosis). The first symptoms of such disorders are fever, sore throat, superficial oral ulcers, flu-like symptoms, severe weakness, nosebleeds, and subcutaneous hemorrhages, bleeding, and bruising of unknown etiology. Immune system disorders В· Infrequent: hypersensitivity reactions – nonspecific allergic reactions and anaphylactic reactions, reactions from the respiratory tract (bronchial asthma, including its exacerbation, bronchospasm, dyspnea, dyspnea), skin reactions (itching, urticaria, purpura, Quincke edema, exfoliative and bullous dermatoses, in including toxic epidermal necrolysis, Lyell syndrome, Stevens-Johnson syndrome, erythema multiforme), allergic rhinitis, eosinophilia. В· Very rare: severe hypersensitivity reactions, including swelling of the face, tongue and larynx, shortness of breath, tachycardia, arterial hypotension (anaphylaxis, Quincke’s edema, or severe anaphylactic shock). Disorders of the gastrointestinal tract В· Infrequent: abdominal pain, nausea, dyspepsia. В· Rare: diarrhea, flatulence, constipation, vomiting. В· Very rare: peptic ulcer, perforation or gastrointestinal bleeding, melena, bloody vomiting, ulcerative stomatitis, gastritis. В· Unknown frequency: exacerbation of ulcerative colitis and Crohn’s disease. Violations of the liver and biliary tract В· Very rare: impaired liver function. Disorders of the kidneys and urinary tract В· Very rare: acute renal failure (compensated and decompensated), especially with prolonged use, in combined with an increase in the concentration of urea in the blood plasma and the appearance of edema, papillary necrosis. Disorders of the nervous system В· Infrequent: headache. В· Very rare: aseptic meningitis (in patients with autoimmune diseases). Cardiovascular Disorders В· Frequency unknown: heart failure, peripheral edema, with prolonged use, the risk of thrombotic complications (for example, myocardial infarction, stroke), increased blood pressure are increased. Disorders of the respiratory system and mediastinal organs В· Frequency unknown: bronchial asthma, bronchospasm, shortness of breath. Other В· Very rare: edema, including peripheral edema. Laboratory indicators В· hematocrit or hemoglobin (may decrease) В· bleeding time (may increase) В· plasma glucose concentration (may decrease) В· creatinine clearance (may decrease) В· plasma creatinine concentration (may increase) activity of hepatic transaminases (may increase) If side effects occur, you should stop taking the drug and consult a doctor. Overdose In children, overdose symptoms may occur after taking a dose exceeding 400 mg / kg body weight. In adults, the dose-dependent effect of an overdose is less pronounced. T1 / 2 of the drug in case of an overdose is 1.5-3 hours. Symptoms: nausea, vomiting, pain in the epigastric region or, less commonly, diarrhea, tinnitus, headache and gastrointestinal bleeding. In more severe cases, manifestations of the central nervous system are observed: drowsiness, rarely – agitation, convulsions, disorientation, coma. In cases of severe poisoning, metabolic acidosis and an increase in prothrombin time, renal failure, damage to liver tissue, decreased blood pressure, respiratory depression and cyanosis can develop. In patients with bronchial asthma, an exacerbation of this disease is possible. Treatment: symptomatic, with mandatory airway management, ECG monitoring and basic vital signs up to the normalization of the patient’s condition. Oral administration of activated charcoal or gastric lavage for 1 hour after taking a potentially toxic dose of ibuprofen is recommended. If ibuprofen has already been absorbed, alkaline drink may be prescribed in order to excrete the acid derivative of ibuprofen by the kidneys, forced diuresis. Frequent or prolonged seizures should be stopped in / in the introduction of diazepam or lorazepam. With exacerbation of bronchial asthma, the use of bronchodilators is recommended. Storage conditions At a temperature not exceeding + 25 ° C, out of the reach of children! In a dry place. Expiration 3 years. Use within 6 months after opening the vial. Do not use an expired drug. Deystvuyuschee substances Ibuprofen Terms and conditions without prescription Dosage form oral suspension Indications Anhyna, Hrypp , With teething, Colds, From migraines, From infectious diseases Recitt Benkizer, UK

Additional information

Brand

2 reviews for Ibuprofen | Nurofen for children suspension 100 mg /5 ml strawberry 200 ml

  1. Kelly

    Quick payer A+

  2. Joan

    Good

Add a review

Your email address will not be published. Required fields are marked *